# SDR SIMA200620102

- Difficulty date: July 18, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Rt Dc Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT DC GENERATOR FAILED IN FLIGHT, AIRCRAFT RETURNED TO DFW, LANDED WITH NO PROBLEM.  MAINTENANCE PARALLELED GENERATORS, OPS CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
